The homology groups $$$H_{n+1} \left( \mathbb{C}\Omega_n \right)$$$

A.M. Pasko (Oles Honchar Dnipro National University)


The topic of the paper is the investigation of the homology groups of the $$$(2n+1)$$$-dimensional CW-complex $$$\mathbb{C}\Omega_n$$$. The spaces $$$\mathbb{C}\Omega_n$$$ consist of complex-valued functions and are the analogue of the spaces  $$$\Omega_n$$$, widely known in the approximation theory. The spaces $$$\mathbb{C}\Omega_n$$$ have been introduced in 2015 by A.M. Pasko who has built the CW-structure of the spaces $$$\mathbb{C}\Omega_n$$$ and using this CW-structure established that the spaces $$$\mathbb{C}\Omega_n$$$ are simply connected. Note that the mentioned CW-structure of the spaces $$$\mathbb{C}\Omega_n$$$ is the analogue of the CW-structure of the spaces $$$\Omega_n$$$ constructed by V.I. Ruban. Further A.M. Pasko found the homology groups of the space $$$\mathbb{C}\Omega_n$$$ in the dimensionalities $$$0, 1, \ldots, n, 2n-1, 2n, 2n+1$$$.  The goal of the present paper is to find the homology group $$$H_{n+1}\left ( \mathbb{C}\Omega_n \right )$$$. It is proved that $$$H_{n+1} \left ( \mathbb{C}\Omega_n \right )=\mathbb{Z}^\frac{n+1}{2}$$$ if $$$n$$$ is odd and $$$H_{n+1} \left ( \mathbb{C}\Omega_n \right )=\mathbb{Z}^\frac{n+2}{2}$$$ if $$$n$$$ is even.


homology group; spline; CW-complex

MSC 2020

55N10; 41A99

Full Text:



Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian) doi:10.1134/S0081543809060121

Pasko A.M. "Simple connectedness of one space of complex-valued functions", Res. Math., 2015; 20: pp. 70-74. (in Ukrainian) doi:10.15421/241508

Pasko A.M. "Homology groups of $$$\mathbb{C}{\Omega}_n$$$ space for certain dimensionalities", Res. Math., 2016; 21: pp. 71-76. doi:10.15421/241612

Pasko A.M. "On the homology groups $$$H_k \left( \mathbb{C}\Omega_n \right)$$$, $$$k=1, ..., n$$$", Res. Math., 2021; 29(1): pp. 24-30. doi:10.15421/242103

Ruban V.I. "The CW-structure of the spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40. (in Russian)

Ruban V.I. "The CW-structure and the cohomology of the spaces of generalized perfect splines", Res. Math., 1999; 4: pp. 85-90. (in Russian)




  • There are currently no refbacks.

Copyright (c) 2022 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991